# SDR SWAA2024081626271

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 54,176 hours, 28,051 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 INCH CRACK FOUND IN LH WHEEL WELL AREA ON REAR VAPOR BARRIER. CRACK IS LOCATED BEHIND SYSTEM A HYDRAULIC PRESSURE MODULE.<[01] COMPLIED WITH EA# M-21-157-00675
